Advanced search
Start date

Carlos Alberto Maquera Apaza

CV Lattes ResearcherID

Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Peru

graduate at Bachiller en Matemática from Universidad Nacional de San Agustin (1996), master's at Mathematics from Universidade Federal Fluminense (1999) and ph.d. at Mathematics from Universidade de São Paulo (2002). Has experience in Mathematics, acting on the following subjects: orbit structure, ação anosov, foliations, compact singular orbit and action of r^n. (Source: Lattes Curriculum)

FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

BIASI, CARLOS; MAQUERA, CARLOS. A NOTE ON OPEN 3-MANIFOLDS SUPPORTING FOLIATIONS BY PLANES. Proceedings of the American Mathematical Society, v. 140, n. 3, p. 961-969, . Web of Science Citations: 0. (09/17493-4)

BARBOT, THIERRY; MAQUERA, CARLOS. Algebraic Anosov actions of nilpotent Lie groups. Topology and its Applications, v. 160, n. 1, p. 199-219, . Web of Science Citations: 3. (08/02841-4, 09/13882-6, 09/06328-2)

MAQUERA, CARLOS; VENATO-SANTOS, JEAN. Foliations and global injectivity in R-n. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 44, n. 2, p. 273-284, . Web of Science Citations: 1. (09/17493-4)

BARBOT, THIERRY; MAQUERA, CARLOS. ON INTEGRABLE CODIMENSION ONE ANOSOV ACTIONS OF R-k. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 29, n. 3, p. 803-822, . Web of Science Citations: 0. (09/06328-2, 09/13882-6, 08/02841-4)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

APAZA, Carlos Alberto Maquera. |a Ações de \'R pot.n\' em \'M pot.m\' com 2\'<OU=\'n\'< OU=\'m\'<OU=\'3. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (99/11311-8

Please report errors in researcher information by writing to:

Report errors in this page

Error details: